# SDR 99ZZZX1640

- Difficulty date: March 29, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N91767
- Make and model: Cessna 182M
- Aircraft serial: 18259899
- Engine: Cont O470R
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: 65464943BP
- Condition: Worn
- Location: Cylinder
- Part time: 133 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST VALVE GUIDES WORN OUT SEVERELY ON ALL 6 CYLINDERS.  133.0 HOURS SINCE NEW.
